# SDR CA020322010

- Difficulty date: February 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Namer HARVARDMK4
- Aircraft time: 6,429 hours
- Engine: Pwa S3H1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Roller
- Part number: 5999
- Condition: Galled
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PN 5999 ROLLER STARTED GALLING.  LEFT SMALL STEEL FLAKES ON OIL SCREEN WHICH WERE FOUND AND IDENTIFIED DURING INSPECTION.  ENGINE NOSE CASE REMOVED, AND CAM RING PN 11768 REMOVED FOR RECONDITIONING.ALL 5999 ROLLERS REPLACED AS A PRECAUTION.IF PROBLEM HAD BEEN FOUND LATER, SERIOUS DAMAGE TO ENGINE WOULD HAVE RESULTED.
